Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 972135, 5 pages
http://dx.doi.org/10.1155/2014/972135
Research Article

Existence of Positive Solutions for an Elastic Beam Equation with Nonlinear Boundary Conditions

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 9 December 2013; Accepted 18 February 2014; Published 20 March 2014

Academic Editor: Ch. Tsitouras

Copyright © 2014 Ruikuan Liu and Ruyun Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Boundary Value Problems for Higher Order Differential Equations, World Scientific Publishing, Singapore, 1986. View at MathSciNet
  2. A. R. Aftabizadeh, “Existence and uniqueness theorems for fourth-order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 116, no. 2, pp. 415–426, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. P. Agarwal, “On fourth order boundary value problems arising in beam analysis,” Differential and Integral Equations, vol. 2, no. 1, pp. 91–110, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. R. Graef and B. Yang, “Existence and nonexistence of positive solutions of fourth order nonlinear boundary value problems,” Applicable Analysis, vol. 74, no. 1-2, pp. 201–214, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Ma and H. Wang, “On the existence of positive solutions of fourth-order ordinary differential equations,” Applicable Analysis, vol. 59, no. 1–4, pp. 225–231, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Q. Yao, “Positive solutions of nonlinear beam equations with time and space singularities,” Journal of Mathematical Analysis and Applications, vol. 374, no. 2, pp. 681–692, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Q. Yao, “Monotonically iterative method of nonlinear cantilever beam equations,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 432–437, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Cabada, J. Cid, and L. Sanchez, “Positivity and lower and upper solutions for fourth order boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 5, pp. 1599–1612, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Bai, “The upper and lower solution method for some fourth-order boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 6, pp. 1704–1709, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Bai, B. Huang, and W. Ge, “The iterative solutions for some fourth-order p-Laplace equation boundary value problems,” Applied Mathematics Letters, vol. 19, no. 1, pp. 8–14, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Q. Yao, “Local existence of multiple positive solutions to a singular cantilever beam equation,” Journal of Mathematical Analysis and Applications, vol. 363, no. 1, pp. 138–154, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Yang, H. Chen, and X. Yang, “The multiplicity of solutions for fourth-order equations generated from a boundary condition,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1599–1603, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Li and X. Zhang, “Existence and uniqueness of monotone positive solutions for an elastic beam equation with nonlinear boundary conditions,” Computers & Mathematics with Applications, vol. 63, no. 9, pp. 1355–1360, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Cabada and S. Tersian, “Multiplicity of solutions of a two point boundary value problem for a fourth-order equation,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5261–5267, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. Alves, T. F. Ma, and M. L. Pelicer, “Monotone positive solutions for a fourth order equation with nonlinear boundary conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 9, pp. 3834–3841, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. F. Ma, “Positive solutions for a beam equation on a nonlinear elastic foundation,” Mathematical and Computer Modelling, vol. 39, no. 11-12, pp. 1195–1201, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Yang, “Positive solutions for the beam equation under certain boundary conditions,” Electronic Journal of Differential Equations, vol. 78, pp. 1–8, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, New York, NY, USA, 1988. View at MathSciNet